MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely decreased alinity i free t4 generated from alinity i processing module and provided the following data: patient 1: on (b)(6) 2026, sid (b)(6) free t4 result was 21.88.The patient's physician questioned this result and when the sample was repeated the result was 21.88.(alinity reference range is: 9.01-19.05 pmol/l.).When tested on the snibe platform, the resutls were 33.5 and 32.5 (snibe reference range: 11.58-22.52 pmol/l).The physician considers the ft4 result on the snibe analyzer to be more consistent with the patient's clinical condition.Patient information: female; 30 years old.Diagnostics: bronchial asthma attack/hyperthyroidism; the patient is not taking any medication.Additional laboratory data provided: tsh < 0.0083 uiu/ml patient 2: on (b)(6) 2026, sid (b)(6) free t4 result was 14.68.The patient's physician questioned this result and when the sample was repeated the result was 14.81.(alinity reference range is: 9.01-19.05 pmol/l.).When tested on the snibe platform, the result was 25.5 (snibe reference range: 11.58-22.52 pmol/l).The physician considers the ft4 result on the snibe analyzer to be more consistent with the patient's clinical condition.Patient information: female; 23 years old.Diagnostics: hyperthyroidism.Additional laboratory data provided: ft3: 4.16 pmol/l; tsh: 0.0684 uiu/ml there was no reported impact to patient management.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24796145
Report Number3005094123-2026-00164
Device Sequence Number13438509
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260421(10)75641UD00
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue Number07P70-20
Device Lot Number75641UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown